Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Modules over rings of words


Author: William G. Leavitt
Journal: Proc. Amer. Math. Soc. 7 (1956), 188-193
MSC: Primary 09.3X
DOI: https://doi.org/10.1090/S0002-9939-1956-0077520-9
MathSciNet review: 0077520
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. G. Leavitt, Finite dimensional modules, Anais da Academia Brasileira de Ciências, Rio de Janeiro, vol. 27 (1955) pp. 241-250. MR 0074397 (17:578a)
  • [2] Oystein Ore, Linear equations in non-commutative fields, Ann. of Math. vol. 32 (1931) pp. 463-477. MR 1503010
  • [3] A. Malcev, On the immersion of an algebraic ring into a field, Math. Ann. vol. 113 (1937) pp. 686-691. MR 1513116
  • [4] J. C. Shepherdson, Inverses and zero divisors in matrix rings, Proc. London Math. Soc. (3) vol. 1 (1941) pp. 71-85. MR 0041831 (13:7i)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.3X

Retrieve articles in all journals with MSC: 09.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0077520-9
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society